Link to the University of Pittsburgh Homepage
Link to the University Library System Homepage Link to the Contact Us Form

Causas de muerte posterior al trasplante hepatico en ninos tratados con ciclosporina y esteroides

Casavilla, A and Kahn, D and Esquivel, C and Makowka, L and Cervio, G and Torres, MM and Yunis, E and Starzl, TE (1989) Causas de muerte posterior al trasplante hepatico en ninos tratados con ciclosporina y esteroides. Revista Argentina de Cirugía, 56. 270 - 273. ISSN 0048-7600

[img]
Preview
PDF
Accepted Version
Available under License : See the attached license file.

Download (1MB) | Preview
[img] Plain Text (licence)
Available under License : See the attached license file.

Download (1kB)

Share

Citation/Export:
Social Networking:
Share |

Details

Item Type: Article
Status: Published
Creators/Authors:
CreatorsEmailPitt UsernameORCID
Casavilla, A
Kahn, D
Esquivel, C
Makowka, L
Cervio, G
Torres, MM
Yunis, E
Starzl, TEtes11@pitt.eduTES11
Centers: Other Centers, Institutes, or Units > Thomas E. Starzl Transplantation Institute
Date: 1989
Date Type: Publication
Journal or Publication Title: Revista Argentina de Cirugía
Volume: 56
Page Range: 270 - 273
Institution: University of Pittsburgh
Refereed: Yes
ISSN: 0048-7600
Other ID: uls-drl:31735062110790, Starzl CV No. 1037
Date Deposited: 08 Apr 2010 17:17
Last Modified: 25 Aug 2017 05:10
URI: http://d-scholarship.pitt.edu/id/eprint/4423

Metrics

Monthly Views for the past 3 years

Plum Analytics


Actions (login required)

View Item View Item